Fractional Hardy–Sobolev Inequalities with Magnetic Fields
Zhenyu Guo (),
Min Liu () and
Fengli Jiang ()
Advances in Mathematical Physics, 2019, vol. 2019, 1-5
A fractional Hardy–Sobolev inequality with a magnetic field is studied in the present paper. Under appropriate conditions, the achievement of the best constant of the fractional magnetic Hardy–Sobolev inequality is established.
References: View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:6595961
Access Statistics for this article
More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().